# SDR CA140311003

- Difficulty date: March 11, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nut
- Condition: Loose
- Location: Combustion Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECENT FIELD EVENTS REVEALED LOOSENING OF CC LINER COOLING RING SEGMENT SELF LOCKING NUTS ON POST SB30419 PART.  THE COOLING RING SEGMENTS STUDS MAY HAVE A THREAD PITCH DIAMETER AT THE LOWER TOLERANCE BAND THAT CAN AFFECT THE RETENTION FEATURE OF THE SELF LOCKING NUT.  SB30482 ISSUED TO PERFORM BSI OF CC LINER COOLING RING SEGMENT SELF LOCKING NUTS, 600 HRS FROM LAST A/C MINOR, CSPN1007052, SB30483  ISSUED TO REPLACE/REPAIR LINERS IDENTIFIED WITH UP TO 3 LOOSE/MISSING NUTS, MECHANICAL RETENTION FEATURE, WELD, VALIDATED & ENGINEERING CHANGE RELEASED SB, RELEASE TARGET FEB 2014.
